# SDR SWIA2021062859176

- Difficulty date: April 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Coaming
- Condition: Chafed
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT BAGGAGE BAY DOOR UPPER COMBING IS CHAFED.  FLAGGED  BLENDED CHAFE ON AFT BAG BAY DOOR SURROUND UPPER COAMING REF. CRJ-900 SRM, 51-12-00-001-001-A01. FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-61-23-101-001-A01 AND CRJ-900 SRM, 53-61-23-001-001-A01. INSTALLED NEW AFT BAG BAY UPPER COAMING REF. CRJ-900 SRM, 51-41-02-001-001-A01.
